# SDR SWAA2021101318818

- Difficulty date: September 16, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED / EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140BF. CORROSION IS GREATER THAN 20'. FOUND TO BE 'OUT OF LIMITS' IAW SRM 53-00-53-1A-1 STEP 5(B) FIG 102 SHEET 1. VERIFIED MATERIAL P/N 2024-T3-071 IAW SRM 53-70-53-01-1 TABLE 2. FABRICATED NEW PANEL IAW AMM 25-52-01-201-801 STEP F. TREATED AND PRIMED LOWER SURFACE IAW AMM 51-21-41-370-802 AND 51-21-72-370-801 ATAG# A57113
